MAUDE Adverse Event Report: ARTHREX, INC. HEX DRIVER, 3.5 MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HEX DRIVER, 3.5 MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number HEX DRIVER, 3.5 MM
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.The most likely cause of the reportable failure could be using the incorrect cleaning detergent/procedure.
 
Event or Problem Description
On 12/20/2021, it was reported by a distributor via sems that (2) ar-8955d hex drivers were found with rust spots on it.This was discovered prior to a procedure.Due to the rust, case was cancelled additional information requested.

Brand Name
HEX DRIVER, 3.5 MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19448980
Report Number1220246-2024-04744
Device Sequence Number3239954
Product Code LXH
UDI-Device Identifier00888867055605
UDI-Public00888867055605
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHEX DRIVER, 3.5 MM
Device Catalogue NumberAR-8955D
Device Lot Number011706
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown